Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 835891, 13 pages
http://dx.doi.org/10.1155/2015/835891
Research Article

Existence, Uniqueness, and Characterization Theorems for Nonlinear Fuzzy Integrodifferential Equations of Volterra Type

1Department of Mathematics, Faculty of Science, Al Balqa Applied University, Salt 19117, Jordan
2Department of Mathematics, Faculty of Science, The University of Jordan, Amman 11942, Jordan
3Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University (KAU), Jeddah 21589, Saudi Arabia

Received 12 October 2014; Accepted 18 November 2014

Academic Editor: Jinhu Lü

Copyright © 2015 Omar Abu Arqub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Omar Abu Arqub, Shaher Momani, Saleh Al-Mezel, and Marwan Kutbi, “Existence, Uniqueness, and Characterization Theorems for Nonlinear Fuzzy Integrodifferential Equations of Volterra Type,” Mathematical Problems in Engineering, vol. 2015, Article ID 835891, 13 pages, 2015. doi:10.1155/2015/835891